It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been anemic since the third trimester of my pregnancy. My daughter is now 18 months old. I took oral iron for 9 months with almost no effect so I was finally referred to a hematologist who advised Iron Iv. The fatigue, dizziness, and shortness of breath were really interfering with my life, so I was almost excited to get the iron IV!

I just had my second iron infusion, 2 weeks after the first. They gave me a steroid, dexamethasone for possible allergic reaction with Pepcid for my stomach first. Then 3 hours straight of the Infed iron infusion. After the first infusion, I felt sore and achy and pretty tired for a few days. I had trouble sleeping due to the steroid although I only had 10mg. I was up until 3am and then 2am for the nights after the infusion due to the insomnia and restlessness related to the steroid.

Three questions for everyone.

Did you have more severe reactions to the iron iv after a second and then third session? I have two more sessions left.

Did you ever ask for anti-nausea medicine after the infusion? I have been throwing up this time and waking up with nausea and no appetite. Is this a severe reaction or normal?

Did you ever ask for sleeping med, like an Ambien so that it would be possible to sleep after the steroid? I am thinking of doing that next time.





All times are GMT -7. The time now is 06:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!